CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order